# SDR 2018FA0000057

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: General aviation
- Aircraft: N500MS
- Make and model: Beech E-90
- Aircraft serial: LW123
- Aircraft time: 9,525 hours, 8,618 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clamp
- Part number: Z886173
- Condition: Broken
- Location: Oxygen Bottle
- Part time: 9,525 hours, 8,618 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH OXYGEN BOTTLE HOLD-DOWN CLAMP BASES BROKEN IN TWO.
